# SDR 2009FA0000908

- Difficulty date: September 19, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N50824
- Make and model: Cessna 150J
- Aircraft serial: 15069578
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Condition: Corroded
- Location: Mlg
- Part time: 7,860 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, NOTED RUST STAINS ADJACENT TO THE STEPS LOCATED ON BOTH THE RT AND LT MLG LEGS.  REMOVED THE STEPS AND FUND DEEP RUST PITS AND DAMAGE ON BOTH GEAR LEGS.  BOTH GEAR LEGS WERE REMOVED AND REPLACED WITH USED SERVICEABLE GEAR LEGS.  STEPS WERE NOT REINSTALLED.
